MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

ICU MEDICAL, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number L1-CW-120V
Medical Device Problem Codes Melted (1385); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device exhibited smell of burning when turned on.There was unknown patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
D9: 20-nov-2025.H3: one device was received for evaluation in used condition.The reported issue was confirmed during visual inspection, as a burning smell was observed when the device was turned on.The event history was reviewed.A burnt/melted heater assembly/thermostat resistor heater was found during evaluation.The cause of the reported issue was the heater assembly, which was replaced to address this issue.The device passed all testing after repair.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23510859
Report Number3012307300-2025-12239
Device Sequence Number13230844
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551(11)181222
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL1-CW-120V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown